# SDR P5CA9701754

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fasteners
- Condition: Missing
- Location: Nr1 Eng Tailpipe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE/MISSING FASTENERS AT 9 TO 12 O'CLOCK POSITIONS NR 1 ENGINE TAILPIPE.  REMOVED AND REPLACED SRM 51-30-02.
